MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable astlp aspartate aminotransferase acc.To ifcc with pyridoxal phosphate activation and altl alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation results for 3 patient samples on a cobas 8000 c702 module.The customer noticed data flags on multiple results which prompted them to repeat patient samples.For patient 1, the initial alt result was 44 u/l and the initial ast result was 21 u/l.The sample was repeated on another c702 analyzer and the repeat alt result was 15 u/l and the repeat ast result was 17 u/l.For patient 2, the initial alt result was 35 u/l and the initial ast result was 42 u/l.The sample was repeated on another c702 analyzer and the repeat alt result was 14 u/l and the repeat ast result was 22 u/l.For patient 3, the initial alt result was 51 u/l and the initial ast result was 40 u/l.The sample was repeated on another c702 analyzer and the repeat alt result was 11 u/l and the repeat ast result was 17 u/l.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The ast reagent lot number is 746282.The alt reagent lot number is 730435.The expiration dates were not provided.The qc recovery data provided prior to the event was acceptable.The field service engineer (fse) replaced a solenoid valve, the incubator bath liquid level detector sensor, the heat cut filter, and the photometer lamp.The fse adjusted the rinse and cell blank levels, performed mechanism checks and photometer checks, and performed a precision test successfully.The customer performed qc and calibration successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on 14-jan-2024.The alarm trace showed multiple calibration errors and sample short alarms on the date of the event around the time the affected sample was processed.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18695857
Report Number1823260-2024-00417
Device Sequence Number12845053
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown